Alert archive / California / Freeze Warnings in 2012
Freeze Warning 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this freeze warning at Dec 19, 2012, 9:29 AM PST for Santa Barbara County, California. It took effect at Dec 20, 2012, 3:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 9:29 AM PST (17:29 UTC)
- In effect from
- Dec 20, 2012, 3:00 AM PST
- Expired
- Dec 20, 2012, 9:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
County Santa Barbara County, CA
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 5.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674 WWUS76 KLOX 191729 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 929 AM PST WED DEC 19 2012 ...GUSTY NORTH TO NORTHEAST WINDS CONTINUE ACROSS THE MOUNTAINS AND VALLEYS... ...SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE SOUTHLAND OVERNIGHT... .COLD AND GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES TODAY...DIMINISHING LATER IN THE AFTERNOON. THE STRONGEST WINDS WILL CONTINUE TO BE FOCUSED THROUGH THE MOUNTAINS PASSES...WHERE GUSTS TO 55 MPH CAN BE EXPECTED. THERE WILL CONTINUE TO BE THE THREAT OF DOWNED TREES IN WINDIEST LOCATIONS DUE TO THE COMBINATION OF GUSTY WINDS AND WET SOILS. ACROSS WIND-SHELTERED PORTIONS OF THE MOUNTAINS...DESERTS AND VALLEYS...THERE WILL BE ANOTHER ROUND OF SUB-FREEZING TEMPERATURES OVERNIGHT INTO EARLY THURSDAY MORNING...PRODUCING AREAS OF FROST. A FREEZE WARNING HAS BEEN POSTED FOR THE CUYAMA VALLEY WHERE HARD FREEZE CONDITIONS WILL BE LIKELY. COLDEST PORTIONS OF THE ANTELOPE VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY WILL HAVE TEMPERATURES FALL INTO THE TEENS...HOWEVER THOSE AREAS HAVE ALREADY RECEIVED TWO OR MORE FREEZES THIS SEASON. CAZ038-200130- /O.EXP.KLOX.FZ.W.0008.000000T0000Z-121219T1700Z/ /O.NEW.KLOX.FZ.W.0009.121220T1100Z-121220T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 929 AM PST WED DEC 19 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * TEMPERATURES...FALLING TO BETWEEN 25 AND 28 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY MORNING...CAPABLE OF PRODUCING HARD FREEZE CONDITIONS. * IMPACTS...HARD FREEZE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT HARD FREEZE CONDITIONS ARE HIGHLY LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. && $$ CAZ035-036-200130- /O.EXP.KLOX.FR.Y.0017.000000T0000Z-121219T1700Z/ /O.NEW.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG... SANTA YNEZ...SOLVANG 929 AM PST WED DEC 19 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ046-088-200130- /O.NEW.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ /O.CON.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 929 AM PST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH EARLY AFTERNOON. * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF DOWNING TREES AND BRANCHES...ESPECIALLY DUE TO THE RECENT WET SOIL. FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ044-045-547-200130- /O.NEW.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ /O.CON.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 929 AM PST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH EARLY AFTERNOON. STRONGEST WINDS WILL BE FOCUSED ACROSS THE EASTERN VENTURA COUNTY VALLEYS AS WELL AS THE NORTHERN AND WESTERN PORTIONS OF THE SAN FERNANDO VALLEY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF DOWNING TREES AND BRANCHES...ESPECIALLY DUE TO THE RECENT WET SOIL. FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ548-200130- /O.NEW.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ /O.CON.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA 929 AM PST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * TEMPERATURES...FALLING TO BETWEEN 30 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ034-039-200130- /O.NEW.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA BARBARA...MONTECITO... CARPINTERIA 929 AM PST WED DEC 19 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY. * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ053-054-192200- /O.CON.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 929 AM PST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH ARE EXPECTED...STRONGEST THROUGH PASSES AND CANYONS OF LOS ANGELES COUNTY. * TIMING...THE GUSTY WINDS WILL CONTINUE ACROSS THE AREA THROUGH EARLY AFTERNOON...THEN SLOWLY DIMINISH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF DOWNING TREES AND BRANCHES...ESPECIALLY DUE TO THE RECENT WET SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOMBERG
4 follow-up statements
192 WWUS76 KLOX 192154 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 154 PM PST WED DEC 19 2012 ...SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE SOUTHLAND OVERNIGHT... .THE GUSTY NORTHEAST WINDS FROM EARLIER HAVE WEAKENED BELOW ADVISORY THRESHOLDS...BUT WILL REMAIN LOCALLY BREEZY THROUGH THURSDAY. ACROSS WIND-SHELTERED PORTIONS OF THE MOUNTAINS...DESERTS AND VALLEYS...THERE WILL BE ANOTHER ROUND OF SUB-FREEZING TEMPERATURES OVERNIGHT INTO EARLY THURSDAY MORNING...PRODUCING AREAS OF FROST. A FREEZE WARNING HAS BEEN POSTED FOR THE CUYAMA VALLEY WHERE HARD FREEZE CONDITIONS WILL BE LIKELY. COLDEST PORTIONS OF THE ANTELOPE VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY WILL HAVE TEMPERATURES FALL INTO THE TEENS... HOWEVER THOSE AREAS HAVE ALREADY RECEIVED TWO OR MORE FREEZES THIS SEASON. CAZ046-088-200600- /O.EXP.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 154 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ044-045-547-200600- /O.EXP.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 154 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ548-200600- /O.EXP.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA 154 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... * TEMPERATURES...FALLING TO BETWEEN 30 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ053-054-192300- /O.EXP.KLOX.WI.Y.0081.000000T0000Z-121219T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 154 PM PST WED DEC 19 2012 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE GUSTY NORTHEAST WINDS FROM EARLIER TODAY WILL REMAIN BREEZY...BUT HAVE WEAKENED BELOW ADVISORY THRESHOLDS. $$ CAZ038-200600- /O.CON.KLOX.FZ.W.0009.121220T1100Z-121220T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 154 PM PST WED DEC 19 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... * TEMPERATURES...FALLING TO BETWEEN 25 AND 28 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY MORNING...CAPABLE OF PRODUCING HARD FREEZE CONDITIONS. * IMPACTS...HARD FREEZE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT HARD FREEZE CONDITIONS ARE HIGHLY LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. && $$ CAZ034>036-039-200600- /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO... CARPINTERIA 154 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... * TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RK
643 WWUS76 KLOX 200350 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 750 PM PST WED DEC 19 2012 ...SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE AREA OVERNIGHT... .ACROSS WIND-SHELTERED PORTIONS OF THE MOUNTAINS...DESERTS AND VALLEYS...THERE WILL BE ANOTHER ROUND OF SUB-FREEZING TEMPERATURES OVERNIGHT INTO EARLY THURSDAY MORNING...PRODUCING AREAS OF FROST. A FREEZE WARNING HAS BEEN POSTED FOR THE CUYAMA VALLEY WHERE HARD FREEZE CONDITIONS WILL BE LIKELY. THE COLDEST PORTIONS OF THE ANTELOPE VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY WILL HAVE TEMPERATURES FALL INTO THE TEENS...HOWEVER...THOSE AREAS HAVE ALREADY RECEIVED TWO OR MORE FREEZES THIS SEASON. CAZ038-201100- /O.CON.KLOX.FZ.W.0009.121220T1100Z-121220T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 750 PM PST WED DEC 19 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 25 AND 28 DEGREES BETWEEN LATE TONIGHT AND EARLY THURSDAY MORNING. THE AIR MASS WILL BE CAPABLE OF PRODUCING HARD FREEZE CONDITIONS. * IMPACTS...HARD FREEZE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT HARD FREEZE CONDITIONS ARE HIGHLY LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. && $$ CAZ034>036-039-201100- /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO... CARPINTERIA 750 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES BETWEEN LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ044>046-088-547-548-201100- /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL... POMONA 750 PM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST THURSDAY... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALL
194 WWUS76 KLOX 201032 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 232 AM PST THU DEC 20 2012 ...SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE AREA EARLY THIS MORNING... .ACROSS WIND-SHELTERED PORTIONS OF THE MOUNTAINS...DESERTS AND VALLEYS...THERE WILL BE ANOTHER ROUND OF SUB-FREEZING TEMPERATURES EARLY THIS MORNING...PRODUCING AREAS OF FROST. A FREEZE WARNING HAS BEEN POSTED FOR THE CUYAMA VALLEY WHERE HARD FREEZE CONDITIONS WILL BE LIKELY. THE COLDEST PORTIONS OF THE ANTELOPE VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY WILL HAVE TEMPERATURES FALL INTO THE TEENS... HOWEVER...THOSE AREAS HAVE ALREADY RECEIVED TWO OR MORE FREEZES THIS SEASON. CAZ038-201700- /O.CON.KLOX.FZ.W.0009.121220T1100Z-121220T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 232 AM PST THU DEC 20 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 25 AND 28 DEGREES EARLY THIS MORNING. THE AIR MASS WILL BE CAPABLE OF PRODUCING HARD FREEZE CONDITIONS. * IMPACTS...HARD FREEZE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT HARD FREEZE CONDITIONS ARE HIGHLY LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. && $$ CAZ034>036-039-201700- /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO... CARPINTERIA 232 AM PST THU DEC 20 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES EARLY THIS MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ044>046-088-547-548-201700- /O.CON.KLOX.FR.Y.0018.121220T1100Z-121220T1700Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL... POMONA 232 AM PST THU DEC 20 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES ACROSS WIND SHELTERED LOCATIONS EARLY THIS MORNING. * IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RAT
742 WWUS76 KLOX 201653 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 853 AM PST THU DEC 20 2012 CAZ038-201800- /O.EXP.KLOX.FZ.W.0009.000000T0000Z-121220T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 853 AM PST THU DEC 20 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... DAYTIME WARMING WILL CONTINUE TO BRING TEMPERATURES ABOVE FREEZING THIS MORNING...AND THE FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE ON TIME. ANOTHER COLD NIGHT IS EXPECTED TONIGHT INTO FRIDAY...BUT SINCE THE CUYAMA VALLEY HAS ALREADY EXPERIENCED TWO HARD FREEZES THIS SEASON...FREEZE WARNINGS WILL NO LONGER BE ISSUED THIS SEASON. $$ CAZ034>036-039-201800- /O.EXP.KLOX.FR.Y.0018.000000T0000Z-121220T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO... CARPINTERIA 853 AM PST THU DEC 20 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... DAYTIME WARMING HAS BROUGHT TEMPERATURES ABOVE FREEZING THIS MORNING...AND THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. ANOTHER COLD NIGHT IS EXPECTED TONIGHT INTO FRIDAY...AND AN ADDITIONAL FROST ADVISORY MAY BE NEEDED. $$ CAZ044>046-088-547-548-201800- /O.EXP.KLOX.FR.Y.0018.000000T0000Z-121220T1700Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL... POMONA 853 AM PST THU DEC 20 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... DAYTIME WARMING AND BREEZY WINDS HAVE BROUGHT TEMPERATURES ABOVE FREEZING THIS MORNING...AND THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. ANOTHER COLD NIGHT IS EXPECTED TONIGHT INTO FRIDAY...AND AN ADDITIONAL FROST ADVISORY MAY BE NEEDED. $$ KITTELL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this freeze warning went out at Dec 19, 3:30 AM PST, 5 hours 59 minutes earlier.
Area forecast discussion, Dec 19, 3:30 AM PST, 5 hours 59 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PST WED DEC 19 2012 .SYNOPSIS... IT WILL BE SUNNY COOL AND BREEZY TODAY. TONIGHT WILL BE CHILLY AS WELL FOLLOWED BY A SLIGHT WARM UP FOR THURSDAY. GENERALLY CLEAR SKIES ARE EXPECTED THROUGH FRIDAY...THEN A WEAK FRONT MAY BRING LIGHT RAIN TO AREAS NORTH OF POINT CONCEPTION ON FRIDAY NIGHT...BEFORE SPREADING SOUTH OVER THE WEEKEND OR EARLY NEXT WEEK. && .SHORT TERM (TODAY-FRI)... CLEAR SKIES OVERHEAD THIS MORNING SAVE FOR SOME CLOUDS ACROSS THE NORTH SLOPES AND REACHING INTO THE NORTHERN PORTION OF THE TEJON PASS. STILL BREEZY BUT WINDS ARE DYING OFF. WIND WARNINGS WERE DOWN GRADED TO ADVISORIES FOR LA/VTA MTNS AND CANCELLED OVER THE SBA MTNS. WEAK ADVISORIES CONTINUE FOR THE LA/VTA VLYS THROUGH EARLY AFTERNOON. BIGGEST STORY IS ACTUALLY THE COLD. 538 DM HGTS OVER L.A. RIGHT NOW OR A LITTLE OVER 20 DM LOWER THAN NORMAL. TRICKY OVERNIGHT LOWS DUE TO THE WINDS. WINDY AREAS WILL BE MUCH WARMER THAN WIND SHELTERED AREAS. HARD FREEZE THIS MORNING FOR CUYAMA AND PLENTY OF NEAR FREEZING TEMPS EVERYWHERE ELSE ACROSS THE CENTRAL COAST. OTHERWISE TODAY WILL BE SUNNY BREEZY AND COOL WITH MAX TEMPS RUNNING 3 TO 5 DEGREES BLO NORMAL. HIGH PRESSURE OVER NEVADA WILL CREATE LOCAL NORTHEAST WINDS TONIGHT BUT NOTHING TOO STRONG OR WIDESPREAD. CLEAR SKIES AND CALM WINDS WILL ALLOW AN ALREADY COOL ATMOSPHERE TO RADIATE AND COOL FURTHER. THE INTERIOR PORTIONS OF THE FORECAST AREA WILL SEE MIN TEMPS IN THE 20S WHILE THE ANTELOPE VLY WILL SEE LOWS DIP INTO THE TEENS. MEANWHILE MOST OF THE VLYS AND THE INTERIOR PORTIONS OF THE COAST WILL SEE MIN TEMPS NEAR FREEZING. IT WILL BE SUNNY AGAIN ON THURSDAY AND WITH WEAK OFFSHORE FLOW MAX TEMPS WILL RISE TO NEAR NORMAL. ALL MDLS ARE NOW SLOWING DOWN THE ARRIVAL OF THE NEXT WEAK FRONT. AS A RESULT FRIDAY IS GOING TO BE PRETTY DECENT DAY. THE CENTRAL COAST WILL SEE A SLIGHT INCREASE IN CLOUDS AND SOUTH OF POINT CONCEPTION SKIES WILL REMAIN MOSTLY SUNNY. HGTS FALL A LITTLE AS PARENT TROF OF THE FRONT NEARS AND THIS WILL KNOCK A DEGREE OR TWO OFF OF THE MAX TEMPS. .LONG TERM (SAT-TUE)... MDLS NOW AGREE THAT THE FRONT WILL APPROACH THE CENTRAL COAST LATE FRIDAY AND EARLY SATURDAY AND THEN MOVE THROUGH THE AREA SATURDAY REACHING L.A. IN THE EARLY EVENING. LOOKS LIKE ANOTHER HIGH POP LOW QPF EVENT WITH QUARTER TO HALF INCH AMOUNTS. THIS SYSTEM WILL NOT BE NEARLY AS COLD AS YESTERDAYS. IT LOOKS LIKE SUNDAY WILL BE A COOLER DAY WITH SOME LEFT OVER SHOWERS BUT NOTHING TOO SIGNIFICANT. BOTH EC AND GFS AGREE THAT ANOTHER FRONT WILL MOVE INTO THE AREA ON MONDAY. THE 06Z GFS IS A LITTLE MORE BULLISH WITH THE RAIN THAN THE 00Z RUN. BUT STILL THE OFF HOUR RUNS OF THE GFS ARE ALWAYS A LITTLE KOOKY SO WILL WAIT A RUN OR TWO TO SEE IF THIS FCST TAKES HOLD. ALL MDLS KEEP XMAS DAY DRY NEAR NORMAL TEMPS. && .AVIATION... 19/1130Z... OVERALL...HIGH CONFIDENCE IN 12Z TAF. NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE AREA THIS MORNING...BEFORE DIMINISHING THIS AFTERNOON. SKIES WILL REMAIN CLEAR AT ALL TAF SITES THROUGH THE PERIOD. KLAX...HIGH CONFIDENCE IN 12Z TAF. KBUR...HIGH CONFIDENCE IN 12Z TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RORKE AVIATION...RAT SYNOPSIS...SS WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 19, 6:00 AM PST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST WED DEC 19 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-201400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT IT WILL BE BREEZY IN THE MOUNTAINS AND FOOTHILLS THIS MORNING AND EARLY AFTERNOON. SUB ZERO TEMPERATURES WILL AFFECT THE INTERIOR PORTION OF THE FORECAST AREA AS WELL AS THE CENTRAL COAST AND SANTA YNEZ VALLEY. PEOPLE VENTURING OUT INTO THE SURFZONE WILL FACE AN INCREASED RISK OF RIP CURRENTS. ANOTHER STRONGER ROUND OF SUB ZERO TEMPERATURES IS FORECAST FOR TONIGHT. TEMPERATURES WILL DROP TO FREEZING OR BELOW ACROSS THE ENTIRE INTERIOR SECTION WITH THE ANTELOPE VALLEY SEEING A FEW READINGS IN THE TEENS. MANY OF THE VALLEY LOCATIONS AS WELL AS THE CENTRAL COASTS WILL ALSO HAVE BELOW FREEZING TEMPERATURES AND THE INTERIOR PORTIONS OF THE COASTAL SECTIONS ARE ALSO AT RISK FOR A FEW HOURS OF FREEZING TEMPERATURES. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 4:08 PM PST | Frost Advisory | LOX | 17 hr | |
| Dec 18, 4:08 PM PST | Freeze Warning | LOX | Santa Barbara | 17 hr |
| Dec 19, 2:35 AM PST | Small Craft Advisory | LOX | 6 hr | |
| Dec 19, 9:29 AM PST | Frost Advisory | LOX | Los Angeles | 24 hr |
| Dec 19, 12:33 PM PST | High Surf Advisory | LOX | 9 hr | |
| Dec 19, 1:33 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 11 hr |
Nearby
Freeze Warnings in California, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.